# SDR SWAA2016030849746

- Difficulty date: March 1, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 33,063 hours, 15,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WAFFLE PLATE CRACKED, BETWEEN RSS 260 - 250.  R & R WAFFLE PLATE IAW SRM.
